MathSciNet Relay Station
MathSciNet bibliographic data
MR2928473 12E20 (11T23 11T71)
Wang, Peipei; Cao, Xiwang; Feng, Rongquan On the existence of some specific elements in finite fields of characteristic 2. Finite Fields Appl. 18 (2012), no. 4, 800–813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement